# SDR CA151214016

- Difficulty date: December 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 16,870 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW CONTACTED MAINTENANCE AFTER LANDING AND EXPERIENCED WHAT THEY THOUGHT WAS A STICKY LT BRAKE. MAINTENANCE REQUESTED THAT THE FLIGHT CREW LOOK AT THE LT BRAKES & GEAR AND SEE IF THEY SAW ANYTHING ABNORMAL. FLIGHT CREW REPORTED BACK THAT WHAT THEY BELIEVED WAS THE TORQUE LINKS WERE BROKEN. MAINTENANCE WAS DISPATCHED AND THEY REPLACED THE LT GEAR. GEAR SWINGS CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
